# SDR SCNA20201201399

- Difficulty date: November 19, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SPOILER UPPER SURFACE HAS A DENT 11" FROM OUTBOARD AND 13" FROM TRAILING EDGE.  REPAIRED DENT ON UPPER SURFACE OF LT WING NR 5 SPOILER 11" FROM OUTBOARD EDGE AND 13" FROM TRAILING EDGE, PER SRM 57-70-01-2R-4 AND SRM 51-70-10-2R-2.
